# SDR AALA202305053435

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A320*
- Aircraft serial: 6479
- Aircraft time: 25,810 hours, 10,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
